Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("EQUATION ORDRE 1")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1991

  • Page / 80
Export

Selection :

  • and

PROBLEMS RELATED TO THE NUMERICAL TREATMENT OF STIFF DIFFERENTIAL EQUATIONS.DAHLQUIST G.1974; IN: 3RD INT. COMPUT. SYMP. PROC.; DAVOS, SWITZ.; 1973; AMSTERDAM; NORTH HOLLAND; DA. 1974; PP. 307-314; BIBL. 1 P.Conference Paper

ELEMENTARY SOLUTIONS OF DIFFERENTIAL EQUATIONS.SINGER MF.1975; PACIF. J. MATH.; U.S.A.; DA. 1975; VOL. 59; NO 2; PP. 535-547; BIBL. 8 REF.Article

A METHOD FOR APPROXIMATE SOLUTION OF FIRST-ORDER. DIFFERENTIAL EQUATIONS.GUERAN A.1975; J. FRANKLIN INST.; U.S.A.; DA. 1975; VOL. 300; NO 3; PP. 231-233; BIBL. 3 REF.Article

SUR CERTAINES EQUATIONS DIFFERENTIELLES ORDINAIRES D'ORDRE 1 ET 2KARANIKOLOV KH N.1973; GOD. VISSH. TEKH. UCHEBN. ZAVED., MAT.; BALG.; DA. 1973; VOL. 9; NO 2; PP. 75-80; BIBL. 1 REF.Article

INTEGRAL REPRESENTATION OF SOLUTIONS OF FIRST-ORDER LINEAR PARTIAL DIFFERENTIAL EQUATIONS. I.TREVES F.1976; ANN. SC. NORM. SUP. PISA, CL. SCI.; ITAL.; DA. 1976; VOL. 3; NO 1; PP. 1-35; BIBL. 7 REF.Article

ASYMPTOTIC STABILITY FOR SOME CRITICAL AUTONOMOUS DIFFERENTIAL EQUATIONS.WINSTON E.1974; PROC. AMER. MATH. SOC.; U.S.A.; DA. 1974; VOL. 44; NO 2; PP. 385-388; BIBL. 4 REF.Article

A NOTE ON THE EQUATION Y'=F(X,Y).KECKIC JD.1973; MATH. BALKAN.; YOUGOSL.; DA. 1973; VOL. 3; PP. 204-205; BIBL. 3 REF.Article

RISULTATI DI REGOLARITA LOCALE E GLOBALE PER SOLUZIONI DI EQUAZIONI DIFFERENZIALI DEL 10 ORDINE IN SPAZI DI HILBERT. III. = RESULTATS DE LA REGULARITE LOCALE ET GLOBALE POUR LES SOLUTIONS D'EQUATIONS DIFFERENTIELLES DU 1ER ORDRE DANS DES ESPACES DE HILBERT. IIICAMPANATO S.1975; BOLL. UN. MAT. ITAL.; ITAL.; DA. 1975; VOL. 11; NO 3 SUPPL.; PP. 256-280; ABS. ANGL.; BIBL. 4 REF.Article

ON THE CHARACTERISTICS FOR A SYSTEM OF PARTIAL DIFFERENTIAL EQUATIONS OF THE FIRST ORDER IN A SPECIAL CASE.KAMONT Z; PAWELSKI W.1974; ANN. POLON. MATH.; POLOGNE; DA. 1974; VOL. 29; NO 3; PP. 215-228; BIBL. 8 REF.Article

NUMERICAL SOLUTION OF ORDINARY DIFFERENTIAL EQUATIONS BY THE METHOD OF UNDETERMINED PARAMETERS.LEUNG KV; VAN KIRK J.1974; BUL. INST. POLITEH. IASI, 1; ROMAN.; DA. 1974; VOL. 20; NO 3-4; PP. 47-52; ABS. ROUM.; BIBL. 4 REF.Article

COLLOCATION FOR SINGULAR PERTURBATION PROBLEMS. I: FIRST ORDER SYSTEMS WITH CONSTANT COEFFICIENTSASCHER U; WEISS R.1983; SIAM JOURNAL ON NUMERICAL ANALYSIS; ISSN 0036-1429; USA; DA. 1983; VOL. 20; NO 3; PP. 537-557; BIBL. 24 REF.Article

PROBLEMS AT RESONANCE FOR FIRST AND SECOND ORDER DIFFERENTIAL EQUATIONS VIA LYAPUNOV-LIKE FUNCTIONSNIETO JJ.1983; NONLINEAR ANALYSIS; ISSN 0362-546X; USA; DA. 1983; VOL. 7; NO 1; PP. 61-69; BIBL. 11 REF.Article

INTEGRAL COMPARISON THEOREMS FOR SCALAR RICCATI EQUATIONS AND APPLICATIONSERBE L.1982; CAN MATH. BULL.; ISSN 0008-4395; CAN; DA. 1982; VOL. 25; NO 1; PP. 82-97; BIBL. 14 REF.Article

QUASIPERIODIC SOLUTIONS OF QUASIPERIODIC DIFFERENTIAL EQUATIONSBALBI JH.1981; J. MATH. ANAL. & APPL.; ISSN 0022-247X; USA; DA. 1981; VOL. 80; NO 2; PP. 490-496; BIBL. 2 REF.Article

THE GENERIC PROPERTY OF EXISTENCE OF SOLUTIONS OF DIFFERENTIAL EQUATIONS IN BANACH SPACEKISIELEWICZ M.1981; BULL. ACAD. POL. SCI., SER. SCI. MATH.; ISSN 0137-639X; POL; DA. 1981; VOL. 29; NO 5-6; PP. 231-233; ABS. RUS; BIBL. 5 REF.Article

EIN MALMQUISTSCHER SATZ FUER ALGEBRAISCHE DIFFERENTIALGLEICHUNGEN ERSTER ORDNUNG = UN THEOREME DE TYPE MALMQUIST POUR DES EQUATIONS DIFFERENTIELLES ALGEBRIQUES D'ORDRE 1STEINMETZ N.1980; J. REINE ANGEW. MATH.; DEU; DA. 1980; NO 316; PP. 44-53; BIBL. 8 REF.Article

A REMARK ON THE GROWTH OF SOLUTIONS OF FIRST ORDER ALGEBRAIC DIFFERENTIAL EQUATIONSSTRELITZ SH.1980; PROC. AMER. MATH. SOC.; USA; DA. 1980; VOL. 78; NO 4; PP. 509-513; BIBL. 3 REF.Article

SOLUTIONS OF X'(T)=F(X(T),X(T-L)) HAVE LIMITS WHEN F IS AN ORDER RELATIONKAPLAN JL; SORG M; YORKE JA et al.1979; NONLINEAR ANAL., THEORY METHODS APPL.; GBR; DA. 1979; VOL. 3; NO 1; PP. 53-58; BIBL. 4 REF.Article

THE DIFFERENTIAL EQUATION X=FOXBINDING P.1979; J. DIFFER. EQUATIONS; USA; DA. 1979; VOL. 31; NO 2; PP. 183-199; BIBL. 24 REF.Article

ALGEBRAIC DIFFERENTIAL EQUATIONS OF THE FIRST ORDER FREE FROM PARAMETRIC SINGULARITIES FROM THE DIFFERENTIAL-ALGEBRAIC STANDPOINTMATSUDA M.1978; J. MATH. SOC. JAP.; JPN; DA. 1978; VOL. 30; NO 3; PP. 447-455Article

GLOBALLY HYPOANALYTIC FIRST ORDER EVOLUTION EQUATIONS.CARDOSO F; HOUNIE J.1977; AN. ACAD. BRAS. CI.; BRAS.; DA. 1977; VOL. 49; NO 4; PP. 533-535; BIBL. 4 REF.Article

A REMARK ON THE NUMERICAL SOLUTION OF A SINGLE FIRST-ORDER ORDINARY DIFFERENTIAL EQUATION.KAIZUKA T.1977; YOKOHAMA MATH. J.; JAP.; DA. 1977; VOL. 25; NO 2; PP. 183-189; BIBL. 2 REF.Article

GENERALIZED RUNGE-KUTTA PROCESSES FOR STIFF INITIAL-VALUE PROBLEMS. = PROCESSUS DE RUNGE-KUTTA GENERALISES POUR LES PROBLEMES DE VALEURS INITIALES RAIDESEHLE BL; LAWSON JD.1975; J. INST. MATH. APPL., LONDON; G.B.; DA. 1975; VOL. 16; NO 1; PP. 11-21; BIBL. 6 REF.Article

COMPUTABLE, GUARANTEED LOCAL ERROR BOUNDS FOR THE ADAMS METHOD.STEWART NF.1974; MATH. NACHR.; DTSCH.; DA. 1974; VOL. 60; NO 1-6; PP. 145-153; BIBL. 19 REF.Article

ON THE MOTION OF AN ANNULAR DISK ROLLING ON A CIRCULAR CYLINDER.MCGILL DJ; BUSTON GJ.1974; ACTA MECH.; AUTR.; DA. 1974; VOL. 20; NO 1-2; PP. 47-66; ABS. ALLEM.; BIBL. 5 REF.Article

  • Page / 80